# SDR ASAA2015012310390

- Difficulty date: January 23, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,213 hours, 9,546 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 7019
- Condition: Failed
- Location: A/C Bay
- Part time: 42,605 hours, 16,092 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK ZONE TEMP CONTROLLER FAULTED: RT PACK TCV.  ACFT GROUNDED.  R & R RT PACK TCV IAW AMM 21-51-10, ZONE TEMP CONTROL NR 2 BITE CHECKED GOOD.  IAW AMM 21-61-00. LEAK CHECKED GOOD.
